# SDR QXEA0201327

- Difficulty date: August 26, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD VERTICAL FRAME AT AFT SIDE OF LEFT HAND ENGINE NACELLE BULKHEAD HAS A ELONGATED FASTENER HOLE AT TOP WHERE STIFFENER ATTACHES.  REPAIRED IAW HORIZON AIR EA 2-54-153.
